# SDR AWXA200401428

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,987 hours, 7,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1421
- Condition: Discharged
- Location: Cabin
- Part time: 19,978 hours, 7,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, FUNCTIONAL TEST OF EMERGENCY LIGHTING SYSTEM FOUND THE AFT SECTION EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
